# SDR DXTA2021112252190

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500362
- Aircraft time: 4,304 hours, 3,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 002361
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: ALL EMERGENCY LIGHTING FLICKERING WITH SWITCH IN ARM AND ON POSITION. // SIGNOFF // REMOVED AND REPLACED THE FWD AND AFT EMERGENCY BATTERIES IAW EMB-505 AMM 33-52-01-400-801-A, AMM 32-52-01-710-801-A AND AMM 32-52-00-710-801-A. OPERATIONAL TEST ARE SATISFACTORY. REINSTALLED COCKPIT SEATS AND ALL ACCESS PANELS.
